We just spent another night at the ER and still have no answers as to what is making my son so sick. I was worried that he was having an allergic reaction to Bentyl, because he was dizzy, seeing double, and his joints were hurting so bad he could not walk. He began vomiting again, and the really bad pain is back in his tummy. So about
1:30 in the morning as I was waiting for the Dr. to get blood tests back I once again went over what changes have occured in the last couple of months that could cause him to spirl down like this. Because he had a rash arould his face, and the timing of him getting really sick(it always seems to happen at night)I began to look at his meds that he takes at night.... In Augest they increased his Imuran and we did notice an increase in the side effects again (increased nausea, hair loss, etc), but nothing that allarmed me. Then he got really sick 3weeks ago, the dr. put him on Bentyl this last week, he did a little better, and now he is worse then ever before. I called the Pharmisist this morn. and she said that it could be the Bentyl, and not to give it to him anymore. I mentioned that the only pattern I can find is that he gets sick after his nightly meds. She became really concerned and said that it could be the Imuran, that all of the symptoms he has matches with a drug induced case of Lupus. I have calls into all of or Dr. The Ped. called and said that it was out of his league, The Reumy is going to calling back again and the GI still has not returned my call. I am so frustrated! Has anyone else had a problem with Imuran?